MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE

OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE
Model Number A70951A
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Device evaluation has confirmed the reported issue.Based on the results of the investigation, a definitive root cause cannot be identified.Reasonably known information suggests probable causes such as damage of parts due to some kind of physical stress.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the subject device had a distorted distal end with sharp edges and a damaged tap section.There were no reports of patient harm.

Brand Name
TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE
Common Device Name
TROCAR TUBE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22528165
Report Number9610773-2025-04538
Device Sequence Number21182900
Product Code HRX
UDI-Device Identifier04042761010573
UDI-Public04042761010573
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70951A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown